# SDR HNAA2010022400040

- Difficulty date: November 3, 2009
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 52,396 hours, 58,352 cycles
- Engine: Pwa PW120A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330217EX
- Condition: Corroded
- Location: Bs 527-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT INBD SEAT RAIL BETWEEN STA 527.500 AND 597.500. R & R SEAT RAIL IAW SRM 51-40-00.
